# SDR ASOA201702061205

- Difficulty date: February 6, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 33,680 hours, 24,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670314123
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND SERVICE DOOR CUTOUT STRUCTURE BOTTOM SILL, DOOR SEAL ANGLE CORRODED AROUND SCREW HOLES. REMOVED AND REPLACED SERVICE DOOR SEAL STRIKER PLATE.
